# SDR COEA2013061217912

- Difficulty date: May 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: S55275006201
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON THE RT ELEVATOR HORN FITTING. REPLACED RT ELEVATOR.
